# SDR CALA9800697

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28L CORRODED AT STA 720D.  THE CORRODED AREA OF STRINGER WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 53-10-3.
